# SDR VTZA95030

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 6120 · Propeller Controlling System
- Part: Oil Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

FLT 6180 - IAD-BGM - LEFT ENGINE OIL PRESSURE FLUX 20 PSI WITH OIL CAPTION ILLUMINATED.  CREW SHUT DOWN ENGINE AND DIVERTED TO MDT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTEN OIL LINE TO PROP GOVERNOR P/N 31057165.  OPS CHECKED GOOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (Z)
